# SDR IPXA11565937

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CI,  MCB FLOOR PANEL STA 1055-1100 RBL 0-23 HAS DAMAGED EDGE.     REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1 FIG 101. EO B757-5320-9692-G, SRM 53-01-01-4.
